American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Mahmoud Filali and Jorge Galindo. Interpolation sets and the size of quotients of function spaces on a locally compact group. Trans. Amer. Math. Soc. 369 (2017) 575-603.
Abstract, references, and article information   
View Article: PDF

[2] Laura Ciobanu, Derek F. Holt and Sarah Rees. Rapid decay and Baum-Connes for large type Artin groups. Trans. Amer. Math. Soc. 368 (2016) 6103-6129.
Abstract, references, and article information   
View Article: PDF

[3] Martijn Caspers and Mikael de la Salle. Schur and Fourier multipliers of an amenable group acting on non-commutative $L^p$-spaces. Trans. Amer. Math. Soc. 367 (2015) 6997-7013.
Abstract, references, and article information   
View Article: PDF

[4] Fabrice Baudoin, Maria Gordina and Tai Melcher. Quasi-invariance for heat kernel measures on sub-Riemannian infinite-dimensional Heisenberg groups. Trans. Amer. Math. Soc. 365 (2013) 4313-4350.
Abstract, references, and article information   
View Article: PDF

[5] Anthony To-Ming Lau and Michael Leinert. Fixed point property and the Fourier algebra of a locally compact group. Trans. Amer. Math. Soc. 360 (2008) 6389-6402. MR 2434292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Colin C. Graham and Anthony T. M. Lau. Relative weak compactness of orbits in Banach spaces associated with locally compact groups. Trans. Amer. Math. Soc. 359 (2007) 1129-1160. MR 2262845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Kaniuth, A. T. Lau and G. Schlichting. Lebesgue type decomposition of subspaces of Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 355 (2003) 1467-1490. MR 1946400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wayne Lawton. Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2913-2936. MR 1638258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Brian Forrest. Amenability and the structure of the algebras $A\sb p(G)$ . Trans. Amer. Math. Soc. 343 (1994) 233-243. MR 1181182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Brian Forrest. Complemented ideals in the Fourier algebra and the Radon Nikod\'ym property . Trans. Amer. Math. Soc. 333 (1992) 689-700. MR 1112546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Christ. The strong maximal function on a nilpotent group . Trans. Amer. Math. Soc. 331 (1992) 1-13. MR 1104197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Colin C. Graham, Anthony T. M. Lau and Michael Leinert. Continuity of translation in the dual of $L\sp \infty(G)$ and related spaces . Trans. Amer. Math. Soc. 328 (1991) 589-618. MR 1014247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rodney Nillsen. Adapted sets of measures and invariant functionals on $L\sp p(G)$ . Trans. Amer. Math. Soc. 325 (1991) 345-362. MR 1018576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dale E. Alspach. A characterization of the complemented translation-invariant subspaces of $H\sp 1({\bf R})$ . Trans. Amer. Math. Soc. 323 (1991) 197-207. MR 986683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Jolissaint. Rapidly decreasing functions in reduced $C\sp *$-algebras of groups . Trans. Amer. Math. Soc. 317 (1990) 167-196. MR 943303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dale E. Alspach and David C. Ullrich. Projections onto translation-invariant subspaces of $H\sp 1({\bf R})$ . Trans. Amer. Math. Soc. 313 (1989) 571-588. MR 974510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anthony To Ming Lau and Peter F. Mah. Normal structure in dual Banach spaces associated with a locally compact group . Trans. Amer. Math. Soc. 310 (1988) 341-353. MR 937247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John F. Price and Alladi Sitaram. Local uncertainty inequalities for locally compact groups . Trans. Amer. Math. Soc. 308 (1988) 105-114. MR 946433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. W. Onneweer. Multipliers on weighted $L\sb p$-spaces over certain totally disconnected groups . Trans. Amer. Math. Soc. 288 (1985) 347-362. MR 773064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sadahiro Saeki. Discontinuous translation invariant functionals . Trans. Amer. Math. Soc. 282 (1984) 403-414. MR 728720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dale E. Alspach and Alec Matheson. Projections onto translation-invariant subspaces of $L\sb{1}({\bf R})$ . Trans. Amer. Math. Soc. 277 (1983) 815-823. MR 694390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert C. Busby and Harvey A. Smith. Product-convolution operators and mixed-norm spaces . Trans. Amer. Math. Soc. 263 (1981) 309-341. MR 594411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William R. Emerson. Characterizations of amenable groups . Trans. Amer. Math. Soc. 241 (1978) 183-194. MR 492296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ernst Kotzmann and Harald Rindler. Segal algebras on non-abelian groups . Trans. Amer. Math. Soc. 237 (1978) 271-281. MR 0487277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anthony To Ming Lau. Closed convex invariant subsets of $L\sb{p}(G)$ . Trans. Amer. Math. Soc. 232 (1977) 131-142. MR 0477604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bernard Russo. The norm of the $L\sp{p}$-Fourier transform on unimodular groups . Trans. Amer. Math. Soc. 192 (1974) 293-305. MR 0435731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kanter Marek. The $L^p$ norm of sums of translates of a function . Trans. Amer. Math. Soc. 179 (1973) 35-47. MR 0361617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard A. Alò, André de Korvin and Richard J. Easton. Vector valued absolutely continuous functions on idempotent semigroups . Trans. Amer. Math. Soc. 172 (1972) 491-500. MR 0310181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia